# SDR SWAA2021032355737

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON FUSELAGE SKIN AT AFT CARGO BAY BS727E - BS747 BL0 WL149. / ACCOMPLISHED REPAIR TO FUSELAGE SKIN CHAFFING DAMAGE AT AFT CARGO BAY BS 727E-BS747 BL0 WL149 IAW EA. 21-153-00661 REV IR AND ATS ER 21-01459 REV IR
